Skip to Content

Can you take Sensa and Buspar an Zoloft together?

Responses (2)

Anonymous 30 Nov 2012

Hello HeatherSlater,

The interaction checker does not recognize Sensa ( the sprinkle weight loss program).

But the interaction between Buspar & Zoloft is Major: Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.

Interactions between your selected drugs

buspirone ↔ sertraline
Applies to: BuSpar (buspirone), Zoloft (sertraline)
Talk to your doctor before using busPIRone together with sertraline. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Other drugs that your selected drugs interact with

BuSpar (buspirone) interacts with more than 300 other drugs.
Zoloft (sertraline) interacts with more than 400 other drugs.

Interactions between your selected drugs and food

Moderate: Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.

buspirone ↔ food
Applies to: BuSpar (buspirone)
Patients receiving busPIRone should preferably avoid the consumption of large amounts of grapefruits and grapefruit juice. If this is not possible, the busPIRone dose should be taken at least 2 hours before or 8 hours after grapefruit or grapefruit juice. Large amounts of grapefruit and grapefruit juice may cause increased levels of busPIRone in your body. This can lead to increased adverse effects such as drowsiness.

https://www.drugs.com/interactions-check.php?drug_list=441-206,2057-1348&consumer=1

I suggest you talk to your Dr. asap.-

Take care,

maso.-

kaismama 1 Dec 2012

I would talk to my pharmacist. They may know about sensa, and about the statistics with taking the two meds together. I know people do it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions